# SDR CA110617004

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,694 hours
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 22850081142
- Condition: Departed
- Location: Rt Fan Cowling
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE RT ENGINE LOWER FAN COWL,   FELL OFF THE ACFT ON THE RUNWAY.  THE ACFT TAXIED TO THE GATE UNEVENTFULLY. INVESTIGATION REVEALS THAT THE ACFT HAD AN A1 CHECK THE NIGHT BEFORE AND THE COWLS WERE OPEN.  THIS WAS THE SECOND LANDING OF THE DAY WHEN THE COWL DEPARTED THE ACFT.  INSPECTION OF THE COWL AND NACELLE SHOWS EVIDENCE THAT NOT ALL OF THE FASTENERS WERE CLOSED, SPECIFICALLY THE INBD FASTENERS APPEARED TO BE UNLOCKED.  THE DAMAGED COWLS WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
